# SDR AWXA200300473

- Difficulty date: April 11, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- Aircraft time: 62,290 hours, 50,495 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 65C218084
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-15 CHECK A 1" CRACK WAS FOUND ON STRUCTURE BELOW FLAP CONTROL CABLE FAIRLEADS AT OUTBOARD SEAT TRACK, BS 560, HFEC CONFIRMED. MAINTENANCE REMOVED CRACKED CHORD AT BS 560; FABRICATED A NEW REPLACEMENT STRUCTURE PER DWG 65C21808; INSTALLED REPAIR PARTS IAW AWA E.R. 15-5362-03119-SS2.
